# SDR SWAA2019080135466

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 70,162 hours, 41,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 16A2204101
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INFLATION HANDLE COVER OUT OF POSITION.   REPOSITIONED SLIDE INFLATION HANDLE COVER TO THE HOOK AND LOOP IAW MT.
